I hate getting migraines. So, of course, I get them regularly. I seem to get them most often when I drive for a long period, and I drove out to Sam's Club yesterday afternoon with a couple of the kids. It's about 45 minutes each way, and, naturally, it rained on the way back, which makes it harder for me because the reflections mess with my eyes.

I took my Imitrex and Compazine as soon as I realized what was wrong, but man... the Limit Rex (apparently, this is what my autocorrect thinks Imitrex should be) has weird effects on me. My fingertips and toes get numb, and so do my lips and nose. I get super shaky and lightheaded, too. I can't deal with the side effects any more than the migraine, so I just go to bed. Does anyone else get weird side effects from migraine meds? Is this typical? My Dr didn't seem to be concerned, so I'm just wondering. I know we have a lot of migraine sufferers here.

Also, when I get migraines, I sometimes get an aura (flashes and shadows at the edges of my vision) and sometimes, everything just seems vague and dreamlike for awhile before it really hits. I don't always realize it's a migraine until it settles into one particular spot (above my left eye), and I just feel like I'm in a light fog and feel vaguely unwell for awhile until it slams into place. Does this sound familiar to anyone else?